Образец цитирования:
Н. В. Крылов, “Исправление к работе «О стохастических интегральных уравнениях Ито»”, Теория вероятн. и ее примен., 17:2 (1972), 392–393; Theory Probab. Appl., 17:2 (1973), 373–374
Anulova V S., Mai H., Veretennikov A.Yu., “On Iteration Improvement For Averaged Expected Cost Control For One-Dimensional Ergodic Diffusions”, SIAM J. Control Optim., 58:4 (2020), 2312–2331
Dmitry Kramkov, “Existence of an endogenously complete equilibrium driven by a diffusion”, Finance Stoch, 19:1 (2015), 1
Dmitry Kramkov, Silviu Predoiu, “Integral representation of martingales motivated by the problem of endogenous completeness in financial economics”, Stochastic Processes and their Applications, 124:1 (2014), 81
R. Buckdahn, H. J. Engelbert, A. Rascanu, “On weak solutions of backward stochastic differential
equations”, Теория вероятн. и ее примен., 49:1 (2004), 70–108; Theory Probab. Appl., 49:1 (2005), 16–50
С. В. Анулова, “О процессах с производящим оператором Леви в полупространстве”, Изв. АН СССР. Сер. матем., 42:4 (1978), 708–750; S. V. Anulova, “On processes with Lévy generating operator in a half-space”, Math. USSR-Izv., 13:1 (1979), 9–51
Makiko NISIO, “Remarks on stochastic optimal controls”, Jpn. j. math, 1:1 (1975), 159
Н. В. Крылов, “Некоторые оценки плотности распределения стохастического интеграла”, Изв. АН СССР. Сер. матем., 38:1 (1974), 228–248; N. V. Krylov, “Some estimates of the probability density of a stochastic integral”, Math. USSR-Izv., 8:1 (1974), 233–254
Н. В. Крылов, “Об управлении решением стохастического интегрального уравнения при наличии вырождения”, Изв. АН СССР. Сер. матем., 36:1 (1972), 248–261; N. V. Krylov, “On control of the solution of a stochastic integral equation with degeneration”, Math. USSR-Izv., 6:1 (1972), 248–261
Н. В. Крылов, “О единственности решения уравнения Беллмана”, Изв. АН СССР. Сер. матем., 35:6 (1971), 1377–1388; N. V. Krylov, “On uniqueness of the solution of Bellman's equation”, Math. USSR-Izv., 5:6 (1971), 1377–1388